我媽媽長期患有哮喘病，八十多歲了，有長期用藥， (主要是SALBUTMOL(SULPHATE)INHALER等）， 昨天去看了政府醫生， 另加吃了一種THEOPHYLLINE(NUELIN SR）SR TABLET 200MG（劑量每日二次，每次半粒）只吃了二次後，整個晚上都睡不著覺， 以前是她的睡眠是非常好的，請問是不是這種藥會有這種副作用，有何解救呢，謝謝指點!
尚有其他的藥，IPRATROPIUM BROMIDE INHALER 20MG/DOSE(每天三次，每次二口），BECLOMETHASONE DIPROPIONATE INHALER 250MG/DOSE(每天二次，每次四口，MULTIVITAMIN COATED TABLET(每天一次，每次一粒），FAMOTIDINE TABLET 20MG(每天一次，每次一粒），以前一直有食但沒事
- 匿名1 十年前最愛解答
This problem is 2-folded...
1) You are correct that one of the side effects of theophylline is insomnia and this effect is especially prominant in elderly patients. Other side effects of theophylline include palpitations, tremor, dizziness, headaches, etc. Serum levels of theophylline should be monitored closely to avoid overdosing, and your doctor is probably aware of this.
2) Because your mother is using salbutamol in addition to the theophylline, this would increase insomnia because salbutamol itself causes insomnia as well (additive effect).
1) May consider discussing with your doctor to change theophylline to an immediate-release formulation, which will decrease the drug's duration of action (ex. instead of using sustained-release (SR) form, you may ask the doctor to prescribe theophylline IR tablets). The only problem with this is that it may have to be taken 4 times a day instead of 2 times a day, so this may cause some inconvenience. But I think the IR form is a better option as the drug will stay in the body for a shorter period of time, and may cause less insomnia after the last dose of the day.
2) If not necessary, may avoid the use of salbutamol inhaler at night (maybe 3-4 hours before sleep). This would help decrease insomnia caused by salbutamol. Also, salbutamol should be used on an as needed basis anyways, and with the addition of theophylline, the frequency of salbutamol use should decrease over time.
Hope this helps~資料來源： Myself (pharmacist)